Alert archive / Louisiana / Tornado Warnings in 2009
Tornado Warning 14, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 27, 2009, 11:06 PM CDT for Ouachita Parish, Louisiana. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2009, 11:06 PM CDT (04:06 UTC)
- Expired
- Mar 27, 2009, 11:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
County Ouachita Parish, LA
The radar
The Shreveport radar (KSHV), 174 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 11:10 PM CDT | HAIL 1 | 9 S Monroe, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 6:35 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 920 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 522 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KSHV 280406
TORSHV
LAC073-280445-
/O.NEW.KSHV.TO.W.0014.090328T0406Z-090328T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1106 PM CDT FRI MAR 27 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
BROWNSVILLE-BAWCOMVILLE...
* UNTIL 1145 PM CDT
* AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES
SOUTHWEST OF RICHWOOD...OR 9 MILES SOUTH OF
BROWNSVILLE-BAWCOMVILLE...MOVING NORTHEAST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
7 MILES SOUTHEAST OF BROWNSVILLE-BAWCOMVILLE BY 1115 PM CDT...
RICHWOOD...6 MILES SOUTHEAST OF MONROE AND 8 MILES SOUTHEAST OF
WEST MONROE BY 1120 PM CDT...
SWARTZ BY 1135 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA. A TORNADO WATCH
ALSO REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING FOR NORTH
CENTRAL LOUISIANA.
&&
LAT...LON 3244 9195 3239 9199 3231 9201 3228 9211
3241 9225 3272 9205 3272 9197 3267 9194
3268 9192 3267 9190 3258 9191 3253 9189
TIME...MOT...LOC 0406Z 230DEG 33KT 3235 9216
$$
7/11What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 27, 10:26 PM CDT, 40 minutes earlier.
Area forecast discussion, Mar 27, 10:26 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1026 PM CDT FRI MAR 27 2009
.DISCUSSION...
UPDATE TO REMOVE SOME PARISHES AND COUNTIES FROM THE TOR WATCH NO.
82...MORE TO COME. ALSO...A FEW TWEAKS TO LOW GRIDS BASED ON TRENDS.
FINALLY...POP GRID FOR THE MORNING WITH THE UPPER LOW RIGHT OVER I-30
CORRIDOR. SHORT...COLD COLUMN MAY SWEEP IN SOME LIGHT SNOW WITH
THE LIGHT RAIN. NO ACCUMULATION...GROUND IS TOO WARM AND WET. LAKE
WIND ADV OUT NOW...THROUGH THE DAYLIGHT HOURS ON SATURDAY AS
STRONG...COLD HIGH PRESSURE TIGHTENS UP THE GRADIENT FOR A WHILE.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 67 39 53 38 65 / 60 30 20 10 0
MLU 74 44 55 36 65 / 30 100 20 10 0
DEQ 67 38 46 32 63 / 80 50 30 10 0
TXK 68 39 47 34 63 / 70 30 30 0 0
ELD 73 43 49 34 65 / 50 100 30 10 0
TYR 68 37 50 35 67 / 70 10 10 0 0
GGG 69 38 51 35 66 / 70 20 10 0 0
LFK 66 40 58 37 69 / 60 20 10 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM CDT SATURDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT SATURDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 7 PM CDT SATURDAY FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT SATURDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
24Hazardous weather outlook, Mar 27, 11:58 AM CDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1158 AM CDT FRI MAR 27 2009 TXZ096-108>111-124-125-136-137-149-150-152-165-281100- RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-GREGG- CHEROKEE-RUSK-NACOGDOCHES-ANGELINA- 1158 AM CDT FRI MAR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING WEST OF A CLARKSVILLE TO ZAVALLA LINE. THE MAIN SEVERE WEATHER RISKS WILL BE LARGE HAIL...POSSIBLY APPROACHING 2 INCHES IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR. ISOLATED TORNADOES CANNOT BE RULED OUT. A POWERFUL STORM SYSTEM WILL PUSH A DRYLINE INTO THE REGION AFTER 1 PM. THIS WILL LIKELY RESULT IN THUNDERSTORM DEVELOPMENT ACROSS THE REGION BY MID AFTERNOON. THE COMBINATION OF VERY STRONG JET STREAM DYNAMICS AND AMPLE MOISTURE WILL RESULT IN SOME STORMS BECOMING SEVERE. WITH VERY COLD TEMPERATURES ALOFT...LARGE HAIL WILL BE A GOOD POSSIBILITY. IN ADDITION...LOW LEVEL WIND SHEAR SHOULD BE STRONG ENOUGH SUCH THAT TORNADOES WILL ALSO BE POSSIBLE. IN ADDITION...A CONVECTIVE COMPLEX WILL MOVE EAST OF THE TEXAS HILL COUNTRY AND INTO DEEP EAST TEXAS EARLY THIS AFTERNOON. THESE STORMS WILL ALSO POSE A RISK OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE MAIN RISK FOR SEVERE WEATHER WILL LIKELY PUSH EAST OF THE REGION EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... STRONG WESTERLY WINDS OF 15 TO 25 MILES AN HOUR...WITH GUSTS UP TO 35 MILES AN HOUR...CAN BE EXPECTED SATURDAY. THESE WIND SPEEDS ARE EXPECTED TO DIMINISH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL WILL BE NEEDED BETWEEN 1 AND 4 PM. ARZ060-070-071-LAZ001>003-010-011-017-018-TXZ097-112-126-138-151- 153-166-167-281100- HEMPSTEAD-MILLER-LAFAYETTE-CADDO-BOSSIER-WEBSTER-DE SOTO- RED RIVER-SABINE LA-NATCHITOCHES-BOWIE-CASS-MARION-HARRISON- PANOLA-SHELBY-SAN AUGUSTINE-SABINE TX- 1158 AM CDT FRI MAR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTHWEST LOUISIANA AND ADJACENT AREAS OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. TORNADOES...LARGE HAIL...POSSIBLY APPROACHING 2 INCHES IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR WILL BE POSSIBLE WITH ANY SEVERE STORMS. A POWERFUL STORM SYSTEM WILL PUSH A COLD FRONT INTO THE REGION LATE THIS AFTERNOON. THUNDERSTORMS WILL LIKELY DEVELOP ACROSS EAST TEXAS...THEN MOVE INTO THE AREA REGION LATE IN THE DAY. THE COMBINATION OF VERY STRONG JET STREAM DYNAMICS AND AMPLE MOISTURE WILL RESULT IN SOME STORMS BECOMING SEVERE. WITH VERY COLD TEMPERATURES ALOFT...LARGE HAIL WILL BE A GOOD POSSIBILITY. IN ADDITION...LOW LEVEL WIND SHEAR SHOULD BE STRONG ENOUGH SUCH THAT TORNADOES WILL ALSO BE POSSIBLE. THE MAIN RISK FOR SEVERE WEATHER WILL LIKELY PUSH EAST OF THE REGION BY MID EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... STRONG WESTERLY WINDS OF 15 TO 25 MILES AN HOUR...WITH GUSTS UP TO 35 MILES AN HOUR...CAN BE EXPECTED SATURDAY. THESE WIND SPEEDS ARE EXPECTED TO DIMINISH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL WILL BE NEEDED BETWEEN 4 AND 8 PM. ARZ050-051-059-OKZ077-281100- SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN- 1158 AM CDT FRI MAR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS SOUTHEAST OKLAHOMA AND ADJACENT AREAS OF SOUTHWEST ARKANSAS. THE MAIN SEVERE WEATHER RISKS WILL BE LARGE HAIL...POSSIBLY APPROACHING 2 INCHES IN DIAMETER...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR. ISOLATED TORNADOES CANNOT BE RULED OUT. A POWERFUL STORM SYSTEM WILL PUSH A DRYLINE INTO EAST TEXAS AFTER 1 PM...WITH A COLD FRONT MOVING ACROSS THE REGION LATE IN THE AFTERNOON. THIS WILL LIKELY RESULT IN THUNDERSTORM DEVELOPMENT ACROSS THE REGION BY MID AFTERNOON. THE COMBINATION OF VERY STRONG JET STREAM DYNAMICS AND AMPLE MOISTURE WILL RESULT IN SOME STORMS BECOMING SEVERE. WITH VERY COLD TEMPERATURES ALOFT...LARGE HAIL WILL BE A GOOD POSSIBILITY. IN ADDITION...LOW LEVEL WIND SHEAR SHOULD BE STRONG ENOUGH SUCH THAT TORNADOES WILL ALSO BE POSSIBLE. THE MAIN RISK FOR SEVERE WEATHER WILL LIKELY PUSH EAST OF THE REGION EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... STRONG WESTERLY WINDS OF 15 TO 25 MILES AN HOUR...WITH GUSTS UP TO 35 MILES AN HOUR...CAN BE EXPECTED SATURDAY. THESE WIND SPEEDS ARE EXPECTED TO DIMINISH SATURDAY NIGHT. COLD AIR MOVING INTO THE REGION BEHIND THE STORM SYSTEM WILL LIKELY RESULT IN A LIGHT FREEZE ACROSS THE REGION SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL WILL BE NEEDED BETWEEN 1 AND 4 PM. ARZ061-072-073-LAZ004>006-012>014-019>022-281100- NEVADA-COLUMBIA-UNION AR-CLAIBORNE-LINCOLN-UNION LA-BIENVILLE- JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE- 1158 AM CDT FRI MAR 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE BY THIS EVENING EAST OF A PRESCOTT ARKANSAS TO POLLOCK LOUISIANA LINE. TORNADOES...LARGE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR WILL BE POSSIBLE WITH ANY SEVERE STORMS. A FEW THUNDERSTORMS MAY DEVELOP ACROSS THE REGION THIS AFTERNOON IN ADVANCE OF A POWERFUL STORM SYSTEM. THE STORMS ARE EXPECTED TO ORGANIZE INTO A SQUALL LINE THIS EVENING WEST OF THE HIGHWAY 167 CORRIDOR...JUST AHEAD OF THE COLD FRONT. THE SQUALL SHOULD THEN MOVE ACROSS THE REMAINDER OF SOUTH CENTRAL ARKANSAS AND NORTHEAST LOUISIANA. THE COMBINATION OF VERY STRONG JET STREAM DYNAMICS AND AMPLE MOISTURE WILL RESULT IN SOME STORMS BECOMING SEVERE. WITH VERY COLD TEMPERATURES ALOFT...LARGE HAIL WILL BE A GOOD POSSIBILITY. IN ADDITION...LOW LEVEL WIND SHEAR SHOULD BE STRONG ENOUGH SUCH THAT TORNADOES WILL ALSO BE POSSIBLE. THE MAIN RISK FOR SEVERE WEATHER WILL LIKELY PUSH EAST OF THE REGION BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... STRONG WESTERLY WINDS OF 15 TO 25 MILES AN HOUR...WITH GUSTS UP TO 35 MILES AN HOUR...CAN BE EXPECTED SATURDAY. THESE WIND SPEEDS ARE EXPECTED TO DIMINISH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL WILL BE NEEDED AFTER 6 PM. BUTTS
In the hours before
Special weather statement, Mar 27, 6:09 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
609 PM CDT FRI MAR 27 2009
TXZ136-149-280015-
CHEROKEE-SMITH-
609 PM CDT FRI MAR 27 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 715 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
SMITH AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ARP...BULLARD...JACKSONVILLE...MAYDELLE...MIXON...MOUNT
SELMAN...PONTA...REESE...RUSK...TROUP...TYLER AND WHITEHOUSE...
AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHANDLER TO 10
MILES NORTHEAST OF DIALVILLE...OR ALONG A LINE EXTENDING FROM 14
MILES WEST OF TYLER TO 12 MILES NORTHEAST OF PALESTINE...MOVING
NORTH AT 35 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
PARKERLocal storm report, Mar 27, 8:00 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
800 PM CDT FRI MAR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL JOAQUIN 31.97N 94.05W
03/27/2009 E0.50 INCH SHELBY TX BROADCAST MEDIA
&&
04Special weather statement, Mar 27, 10:38 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1038 PM CDT FRI MAR 27 2009 LAZ005-006-013-014-019-021-280545- LINCOLN-UNION LA-JACKSON-OUACHITA-WINN-CALDWELL- INCLUDING THE CITIES OF...RUSTON...FARMERVILLE...JONESBORO... MONROE...WINNFIELD...COLUMBIA 1038 PM CDT FRI MAR 27 2009 A POWER UPPER LEVEL STORM SYSTEM WAS MOVING ACROSS THE REGION DURING THE LATE EVENING. AN AREA OF SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE MOVING ACROSS NORTHCENTRAL LOUISIANA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...PARTICULARLY ACROSS AN AREA BETWEEN JONESBORO AND MONROE. LOCALLY HEAVY RAINFALL OF ONE TO NEAR TWO INCHES IN A SHORT PERIOD OF TIME...MAY LEAD TO MINOR FLOODING OF LOW LYING...POOR DRAINAGE AREAS...ESPECIALLY IN LIGHT OF WIDESPREAD TWO TO FOUR INCH RAINFALL TOTALS WHICH HAS LEFT GROUNDS NEARLY SATURATED. THESE SHOWERS AND THUNDERSTORMS WILL EXIT NORTHCENTRAL LOUISIANA AROUND OR SHORTLY AFTER MIDNIGHT...ALTHOUGH STRONG WESTERLY WINDS OF 15 TO 25 MPH...WITH GUSTS TO 30 MPH...IS EXPECTED WITH THE DRY LINE AND COLD FRONTAL PASSAGE. RESIDENTS ACROSS THE FOUR STATE REGION SHOULD STAY ABREAST TO THE LATEST WEATHER INFORMATION FROM THE NATIONAL WEATHER SERVICE IN SHREVEPORT...OR FROM YOUR LOCAL RADIO OR MEDIA OUTLETS...AS TORNADO WATCHES WILL LIKELY BE POSTED FOR THE AREA BY EARLY AFTERNOON. BE PREPARED TO TAKE QUICK ACTION IF SEVERE WEATHER IS SPOTTED...OR IF A WEATHER WARNING IS ISSUED.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:22 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Webster | 38 min |
| Mar 27, 9:21 PM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 22 hr |
| Mar 27, 9:58 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 62 min |
| Mar 27, 10:26 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union, Winn | 64 min |
Nearby
Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.